首页 >> 教师名录

基本情况

姓  名:

朱湘禅

职  务:

职  称:

副教授

学  历:

研究生

学  位:

博士

通信地址:

邮  编:

办公电话:

电子邮箱:

zhuxc@bjtu.edu.cn

教育背景

2007/09-2012/06,北京大学,博士,概率论与数理统计,导师:马志明

2010/10-2012/03,德国比勒菲尔德大学,博士,数学,导师:M.Rockner

2003/09-2007/07, 四川大学,数学与应用数学(基础),学士

工作经历

2016/01-至今,北京交通大学,理学院,副教授

2014/05-2015/12,北京交通大学,理学院,讲师

2012/06-2014/05,北京交通大学,理学院,师资博士后

研究方向

  • 随机分析与随机运筹
  • 微分方程理论与应用

招生专业

  • 概率论与数理统计硕士
  • 应用数学硕士

科研项目

教学工作

论文/期刊

     1) Zhiming Ma, Rongchan Zhu, Xiangchan Zhu, On notions of harmonicity for non-symmetric Dirichlet form, Science China Mathematics,53 No.6,(2010),1407-1420

2) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space, Comptes Rendus Mathematique 348, 21-22, (2010)1175-1178,   

     3) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, The stochastic reflection problem on a convex set of a Hilbert space and BV functions in a Gelfand triple. The Annals of Probability 40, Number 4, (2012)1759-1794,  

4) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, The stochastic quasi-geostrophic equation ( announcement) , Infinite Dimensional Analysis, Quantum Probability and Related Topics Vol 15 (2012)

5) Wei Liu, Michael Rockner, Xiangchan Zhu, Large deviation principles for the stochastic quasi-geostrophic equations, Stochastic Processes and their Applications 123 (2013) 3299–3327  

6) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, Local existence and non-explosion of solutions for  stochastic fractional partial differential equations driven by multiplicative noise, Stochastic Processes and their Applications124 (2014) 1974–2002

 7) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, A note on stochastic semilinear equations and their associated Fokker-Planck equations, Journal of Mathematical Analysis and Applications(415) 2014,83-109  

 8) Rongchan Zhu, Xiangchan Zhu, Martingale solutions for stochastic active scalar equations perturbed by non-trace class noise, Infinite Dimensional Analysis, Quantum Probability and Related Topics. Vol. 17, No. 2(2014)  

 9) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, Sub- and supercritical stochastic quasi-geostrophic equation, The Annals of Probability., Vol. 43, No. 3, (2015) 1202–1273.  

10) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, BV functions in a Gelfand triple for differentiable measure and its applications, Forum Math., 27 (2015), 1657–1687  

11Rongchan Zhu, Xiangchan Zhu, Three dimensional Navier-Stockes equation driven by spacetime white noise. Journal of Differential Equations 259(9, 5), (2015),4443–4508  

12) Michael Rockner, Rongchan Zhu, Xiangchan Zhu,Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions, Nonlinear Analysis Theory and its Applications,125(2015)358-397

13) Rongchan Zhu, Xiangchan Zhu, Random Attractor Associated with the Quasi-Geostrophic Equation, Journal of Dynamics and Differential Equations 29,1, 289–322, (2017) 

14) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, Restricted Markov uniqueness for the stochastic quantization of p(\phi)2 and its appliacations, Journal of Functional analysis, 272 (10) :4263-4303, 2017

15) Michael Rockner, Rongchan Zhu, Xiangchan Zhu, Ergodicity for the stochastic quantization problems on the 2D torus, Communication in Mathematical Physics, 352 (3) 1061-1090, 2017

16) Rongchan Zhu, Xiangchan Zhu, Lattice approximation to the dynamical \phi43 model, to appear in The Annals of Probability

17) Rongchan Zhu, Xiangchan Zhu, Approximating three-dimensional Navier-Stokes driven by space-time white noise, to appear in Infinite Dimensional Analysis, Quantum Probability and Related Topics

18) Rongchan Zhu, Xiangchan Zhu, Recent progress on the Dirichlet forms associated with stochastic quantization problems, to appear in the conference "Stochastic Partial Differential Equations and Related Fields"


 




     


专著/译著

专利

软件著作权

获奖与荣誉

社会兼职